# SDR SWAA032515

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 51,016 hours, 48,035 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, BOTH LT AND RT ELEVATORS FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR CONTROL ROD AFT BEARINGS PER MM
